# SDR WX0A2025082532549

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 57,097 hours, 35,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED DURING TAXI OVER EXIT DOORS AND GALLEY.  PER AMM 33-51-00-00 CONF00 EMERGENCY EXIT LIGHTS ARE ON WITH SWITCH ARMED AND LANDING GEAR EXTENDED.  LIGHTS ARE EXTINQUISHED WHEN LANDING GEAR RETRACTS.
